Bald spots, thinning, and breakage can be symptoms of a serious underlying health condition such as alopecia, lupus, thyroid issues, and other common types of disease that cause hair loss. If you have noticed a dramatic increase in shedding or other change in the appearance of your hair, Drs. Robert J. Dorin and Robert H. True can help. During an evaluation at one of our offices in New York, New Jersey, or Boston, we can discuss your options and provide you with solutions to restore your appearance and confidence.

My hopes and prayers are for all of us… that somewhere a doctor, an organic chemist, SOMEONE… ANYONE… will care enough to actually research this. Thank you, all of you, for your tears, suggestions and sharing. I WILL NOT WEAR A WIG… WHAT LIES BEHIND US, WHAT LIES AHEAD OF US, PALES IN COMPARISON TO WHAT IS INSIDE OF US. WE ARE STRONG, VIBRANT… WE WILL PREVAIL.

Lisa, don’t know if you are out there and reading this but I called my dermatology office today. I have worked with them since about 2003/2004 when I had severe cystic acne (it is about as bad as hair loss in dealing with it) and together the nurse and I were successful. I have hope, I got in to see her tomorrow and I’m taking all the meds/vitamins I am taking. Call Arizona Skin & Cancer Institute, they are in Chandler AZ right by Chandler Regional. I’ve been in tears all day because a clump came out. I thank God for my beautiful children who were there for me through the acne and my mom. You just listen to me talk about what I am going through. Getting through work was hard today. Anyway, Lisa call them and try to get in. I don’t know if I will have success but I’ve done a lot a research and I know what to ask. I did look up symptoms of protein deficiency – strange I had great hair in October 07 and my nails were really hard and now they are brittle and breaking and my hair is falling, I also went through a couple of weeks of this werid swelling of my arms, legs, feet, hands in April. And have been constipated, and my running isn’t giving me the usual firm legs, all signs of not enough protein. Maybe I’m grasping at straws but anyway…hope you are doing ok.

i also have learned that most people are low in their vitamin d levels, which may also contribute to hair loss. i actually had labs done to check for my vitamin d level, by a cardiologist. my heart is fine, thankfully, but she did tell me to take 2000i.u. daily of vitamin d3, specifically. when i researched about it, i found the possible hair connection. so i do take that daily. i will also be buying vitamin b6 and 12 and biotin. and i will research the gut connection because biologically speaking, it makes sense. i will return with another post in a few months and update.
I would just like to spare anyone else In Los Angeles thinking about going to see the dermatologist who supposedly specializes in hair lossat UCLA (Dr Strick or something like that I think is his name) He is the most insensitive and uncaring Dr. I have ever met. After waiting close to 2 hours after my scheduled appt to see him. He gave me some xeroxed copy of an article on T E that was out of Glamour or Cosmopolitan or some Fashion magazine like that. He asked no questions. I wasnt even there for 10minutes but when I showed him a big bag of hair which I saved, that had fallen out in the past several weeks. He just very insensitively told me it was T E and it would grow back-basically like just get over it, then he gave me the bums rush out the door.
I am 30 and am trying Rogaine and spironolactone but only stopped the loss and I want to try Propecia. I know about the side effects for a male fetus, but I have chosen myself that I do not ever want to create a child out of my body. I will adopt or foster, but have intense lockeophobia. I even agreed to sign a legal document saying such, but my doctor would still not prescribe me propecia unless I had had a hysterectomy. He said it was for safety reasons, but as far as I understand it the only safety issue would be to such a fetus that will not exist. So I am confused about his reservations.
If a pregnant woman comes in contact with crushed or broken Finasteride tablets, wash the contact area right away with soap and water. If a woman who is pregnant comes into contact with the active ingredient in Finasteride, a healthcare provider should be consulted. If a woman who is pregnant with a male baby swallows or comes in contact with the medicine in Finasteride, the male baby may be born with sex organs that are not normal.
Hair Club’s Privacy Policy and Terms of Use set forth the conditions under which you may access and use our website. Your access and use of the website, lets Hair Club know that you consent to be bound by Hair Club’s Privacy Policy, Terms of Use, and applicable federal, and state or provincial law, as applicable, in effect at the time of your use. The terms in the Privacy Policy and the Terms of Use are non-negotiable. If you do not agree to be bound by any of the terms contained in our Privacy Policy or in our Terms of Use, or you are not legally able to contract in your place of residence by reason of your age (you are younger than 18 years of age) or other, then you should not access or use the Hair Club website for any purpose.
I have been losing my hair over this past year but within the last 6 months it has changed texture and still falling out! Now my hair is very coarse and kinky! For 42 years I had long straight-as-a-board hair and now I look like a poodle! Every time I comb or brush my hair handfuls of hair comes out! My hairdresser, gyno, GP and 3 dermatologists have told me it was normal to lose this amount of hair! Many contribute it aging but I find that hard to believe. Finally, my most recent derm said I was low in iron and said that might be a factor. Now, I’m going in to see if I might be anemic. My gyno ran the same tests and said all seemed normal! It’s the most frustrating and stressful event, especially when everyone tells you things are “normal”! Has anyone experienced their hair texture changing over a short period of time? Thanks- 
×